# SDR 96ZZZM1240

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: EAQTC8803405
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR - FL 1052 - AT FL 280 NEAR ABL, CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED.  FLIGHT DIVERTED TO SYR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND THE HEAT CONTROLLER.  REFERENCE USAAF96081.
